Female aged 60 yr feel severe pain after injection on lower back site.dx and rx

1 Like

LikeAnswersShare

Likely wrong level of injectable or wrong plane of injection. Or injected near major nerve ie sciatic nerve Check can pt fold or flex the limb affected Can pt sit cross legs Can pt flexed both lower limbs and locate the site of pain If nothing all that wait 3to4 days adv contrast fomentation NSAIDs Any sign of inflammation or infection is aseptic process was not followed Siting in cross leg is not possible means inj pass through nerve sheeth and damaged the nerve

Thanx dr Hari Balkrishana
0

View 2 other replies

Injury to major nerve or any other structure underlying due to wrong site of plane of body. Reassurance and counciling required. Needs further investigation and evaluation to conclude till reports complied. Tramadol orally. Soluzyme TDS orally. Multivitamin and antioxidant orally. Cold compression. Complete rest to avoid any eventuality.

Thanks Dr Shivraj Agarwal
0

View 1 other reply

SUGGESTIVE. OF .POST. INTRAMUSCULAR. INJECTION .... MUSCLE / SOFT. TISSUE INFLAMMATION / INJURY .. NEEDS I / V..... ANTIBIOTICS ANTI- INFLAMMATORY COLD. COMPRESSES.. CLOSE. MONITORING

Thank you doctor
0

Look gor any haematoma.Cold compress and pain killer if needed

No haemotoma visible
0

Diseases Related to Discussion